Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Muscle spasms, degenerative disc and joint disease. Interferon treatment done. Treatment for arthritis?

I have straightening of the spine cervical and lower lumbar due to muscle spasms, for 4 years now. The pain is out of this world. I have been diagnosed with degenerative disc and joint disease. My legs have gone numb and I have fell, 3x. I also have Hep C, which is dormit, I did the inferon treatment, which I think was bad for the rest of my body. I didn t have half of these problems until this treatment. And I have a nodule 22 mm, on my adrenal gland which has put my cortisol levels at 1.8. My shoulder is screwed up can barely use my right arm. I have arthritis and muscle spasm 24/7. I have some bladder issues also. This is just the tip of the iceberg. My neck itches but its numb.... I m in pain can someone tell me how all this happened. Could this have happened from the hep c treatment?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The straightening of spine is often associated with acute pain. The main treatment is improvisation of the posture, pain killers, muscle relaxants and regular physical therapy under the guidance of a physical therapist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor